RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 3, Pages 528–530 (Mi de8591)  

Short Communications

The multidimensional Riemann problem and related singular integral equations

V. B. Vasil'ev (Vasilyev)

Novgorod State Pedagogical Istitute

Full text: PDF file (381 kB)

English version:
Differential Equations, 1995, 31:3, 492–494

Bibliographic databases:
UDC: 517.53+517.968
Received: 12.10.1993

Citation: V. B. Vasil'ev (Vasilyev), “The multidimensional Riemann problem and related singular integral equations”, Differ. Uravn., 31:3 (1995), 528–530; Differ. Equ., 31:3 (1995), 492–494

Citation in format AMSBIB
\Bibitem{Vas95}
\by V.~B.~Vasil'ev~(Vasilyev)
\paper The multidimensional Riemann problem and related singular integral equations
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 3
\pages 528--530
\mathnet{http://mi.mathnet.ru/de8591}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1373051}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 3
\pages 492--494


Linking options:
  • http://mi.mathnet.ru/eng/de8591
  • http://mi.mathnet.ru/eng/de/v31/i3/p528

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:64
    Full text:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020